# SDR RAIA201701220001

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 43,531 hours, 36,090 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT SURROUND TOP TRIM IS BROKEN.  REPAIRED THE EMERGENCY EXIT SURROUND TOP TRIM, OPS CHECKED GOOD.
